MathSciNet Relay Station
MathSciNet bibliographic data
MR1322877 (95m:90134) 90C33
Mangasarian, O. L. The linear complementarity problem as a separable bilinear program. J. Global Optim. 6 (1995), no. 2, 153–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement